# SDR A6WA201441067

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 35,757 hours, 32,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED ANTI-SKID INBD CAUTION, GEAR DISAGREE MESSAGE, LT MLG SHOWED DOWN & GREEN WHILE REST SHOWED UP WHITE, WITH HANDLE UP.  STAB TRIM CAUTION & MACH TRIM CAUTION MESSAGES CONTINUED.  RESET STAB & MACH TRIM BEFORE WE PERFORM FUNCTION TEST OF LG IAW 32-30-00 NUMEROUS TIMES.  FLEXED LT MLG HARNESSES, BASED ON PSEU FAULT CODES S34 DOWN ARROW, NEAR & S19 DOWN, ARROW NEAR.  CLEARED FAULT MEMORY IN PSEU IAW FIM 32-60-07 & PERFORMED LG FUNCTION TEST AGAIN.  NO FAULT CODES APPEARED ON PSEU.
